# SDR SIMA20250509003

- Difficulty date: May 9, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N781EJ
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000148
- Aircraft time: 38,520 hours, 25,914 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMERGENCY FLASHLIGHT INOP. RELAMPED EMERGENCY FLASHLIGHT IAW AMM 33-51-01, OPS CHECK GOOD.
